# SDR SWIA201642355

- Difficulty date: June 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 34,489 hours, 28,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTERCOSTAL BETWEEN STRINGERS 16A AND 17L HAS CORROSION JUST FWD OF PASSENGER DOOR FRAME BS 310.  REMOVED AND REPLACED THE  IAW REO. LEAK CHECKS GOOD.  OP CHECKS GOOD.
